MAUDE Adverse Event Report: GALIL MEDICAL LTD ICEROD PLUS 90° NEEDLE; CRYOABLATION NEEDLE, PRODUCT CODE

GALIL MEDICAL LTD ICEROD PLUS 90° NEEDLE; CRYOABLATION NEEDLE, PRODUCT CODE
Model Number FPRPR3508
Medical Device Problem Code Device Operates Differently Than Expected (2913)
Health Effect - Clinical Code No Consequences Or Impact To Patient (2199)
Date of Event 04/27/2018
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
The needle was returned for investigation.The manufacturing records were reviewed and no related deviation or concerns were found.The reported frost on the needle shaft was confirmed as the needle failed investigative testing.The needle was disassembled and inspected.No visible soldering gaps or voids were found.Microscopic inspection of the vacuum sleeve was conducted and no corrosive pits or soldering flux residuals were identified on the external surface of the vacuum sleeve.A bubble test of the vacuum sleeve was conducted; no leaks were identified.Based on the investigation results, the customer complaint was verified and the root cause was determined to be a component failure.No relationship was identified between the needle assembly processes and the vacuum loss phenomena.The treatment was completed with no injury to the patient as the physician used saline to protect the patient's skin.
 
Event or Problem Description
Prior to a cryoablation procedure, two icerod plus cryoablation needles and system tested fine with no issues to report.During the first freeze cycle the technician noticed the shaft of one of the needle started to collect frost.The patient's skin was covered with saline to prevent any injury.The procedure was completed as expected with no injury to the patient.

Brand Name
ICEROD PLUS 90° NEEDLE
Common Device Name
CRYOABLATION NEEDLE, PRODUCT CODE
Manufacturer (Section D)
GALIL MEDICAL LTD
1 tavor building, p.o. box 224
industrial park
yokneam, israel 20692 03
IS  2069203
MDR Report Key7551317
Report Number9616793-2018-00036
Device Sequence Number2018482
Product Code GEH
UDI-Device Identifier07290104830563
UDI-Public07290104830563
Combination Product (Y/N)N
Initial Reporter StatePA
Initial Reporter CountryUS
PMA/510(K) Number
K110946
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source company representative,health
Initial Reporter Occupation Physician
Type of Report Initial
Report Date (Section B) 05/29/2018
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Physician
Device Expiration Date04/23/2019
Device Model NumberFPRPR3508
Device Lot NumberB9924-037
Was Device Available for Evaluation? Device Returned to Manufacturer
Date Returned to Manufacturer05/22/2018
Was the Report Sent to FDA? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 05/01/2018
Initial Report FDA Received Date05/29/2018
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1